# SDR DHL2007806510

- Difficulty date: March 27, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Worn
- Location: Bs 1588
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPT NR 2 TRACK LUG WORN STA 1588.000.  REMOVED WORN TRACK SEGMENT AND SPLICES IAW SRM 51-3-0.  CLEANED, TREATED AND PRIMED AREA AND NEW TRACK SEGMENT AND SPLICES IAW SRM 51-1-8B.  INSTALLED NEW TRACK SEGMENT AND REINSTALLED SPLICES IAW SRM 53-2-3 PG 50 FIG 14, SRM 51-3-1 PG 2A (TORQUE).
